Open Access
April, 1977 On the Decomposition of a Subadditive Stochastic Process
Andres Del Junco
Ann. Probab. 5(2): 298-302 (April, 1977). DOI: 10.1214/aop/1176995855


We give an elementary proof of the decomposition of a subadditive stochastic process as an additive process plus a positive subadditive process with time constant 0. The proof is based on two ideas. The first is a general idea for obtaining a kind of weak limit point for $L_1$-bounded sequences of random variables, based on the martingale convergence theorem. The second is a general result about martingales which seems to be new and is of independent interest.


Download Citation

Andres Del Junco. "On the Decomposition of a Subadditive Stochastic Process." Ann. Probab. 5 (2) 298 - 302, April, 1977.


Published: April, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0362.60053
MathSciNet: MR443081
Digital Object Identifier: 10.1214/aop/1176995855

Primary: 60G10
Secondary: 28A65 , 60G45

Keywords: martingale , subadditive process

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 2 • April, 1977
Back to Top